Abstract

In the present paper, we derive a renormalization formula ``{\`a} la Hardy-Littlewood'' for Gaussian exponential sums with an exact formula for the remainder term. We use this formula to describe the typical growth of Gaussian exponential sums.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 711-748
Launched on MUSE
2012-05-31
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.